# SDR JKIAN537XX073017

- Difficulty date: July 30, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N537XX
- Make and model: Lear 45LEAR
- Aircraft serial: 2022
- Aircraft time: 7,215 hours, 5,802 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 6627308500013
- Part serial: 621
- Condition: Inoperative
- Location: Stall Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHEN DOING LINEUP ITEM CHECKLIST, RECEIVED A RT AMBER AOA HEAT FAIL ACCOMPANIED WITH ORAL STALL. PERFORMED QRH PROCEDURE TO NO HELP.  REMOVED AND REPLACED STALL WARNING COMPUTER IAW AMM 27-31-02. PERFORMED FUNCTIONAL TEST OF STALL WARNING COMPUTER IAW  AMM 27-31-02 WITH NO DISCREPANCIES NOTED.
